# SDR CA140527003

- Difficulty date: May 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 35,046 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Washer
- Part number: MS21258C24
- Condition: Damaged
- Location: Nlg
- Part time: 2,176 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, THE KEY WASHER TO INSTALL THE NOSE WHEEL WAS FOUND ELONGATED AND SPUN, WITH COMPARISON TO NEW WASHER.  WASHER WAS REPLACED THREADS ON NOSE GEAR INSPECTED AND RETURNED TO SERVICE.
